Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

9 month old with reddish swollen penis. Not getting better with bacitrin. What to do?

My son is 9 months old and had a checkup at peditrician yesterday and he said everything looked great. Last evening i noticed his penis is really red and looks like it is swollen around the top and when you pull the foreskin gently back. We have been putting bacitrin on it but its doesnt look to be getting better. Can you tell me what it might be and what we should do? Thanks.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response
Hi ,
Thank you for your query.
It seems to be an insect bite or allergy.
Give him cetrizine syrup once daily for 5 days.Apply ice on the local area.
Apply bacitrin.
If the lesion increases then consult a paediatrician.
If you have any further queries you are free to consult me.
Hope this answers your query.Wishing your child a speedy recovery.Have a nice day.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor